# SDR DALA1209723130

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 2,887 hours, 1,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NWAD321430
- Part serial: 95906
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU LEFT BATTERY BAD.  REPLACED BATTERY.  TESTS OK.  AIRCRAFT OK FOR SERVICE.
